# SDR DL757981471

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N641DL
- Make and model: Boeing 757232
- Aircraft serial: 23995
- Engine: Pwa PW2037
- System (JASC): 7530 · Compressor Bleed Control
- Part: Stator
- Condition: Failed
- Location: Nr 1 Engine
- Component: 45100
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

NR 1 ENG STALLED AT V1 AND AUTO SHUT DOWN HARD CARD AND POM EMERGENCY PROCEDURES FOLLOWED RETURNED TO RUNWAY 9L.  BORESCOPED OK OF 6TH STAGE LPT - 16TH STAGE HPC CKS OK, CKD WIRING BETWEEN EEC AND SVA ALL OK.  REPLACED EEC AND SVA AS PRECAUTION DUE TO EICAS MSG.  FOUND PMA ROTOR AND STATOR BAD.  REPLACED SAME, OP CKS OK.  RAN ENG PER PFHB, CKS OK.
